MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SYRINGE IRRIGATION BULK / CLEAN, 50ML; BULB SYRINGE

C.R. BARD, INC. (COVINGTON) -1018233 SYRINGE IRRIGATION BULK / CLEAN, 50ML; BULB SYRINGE
Model Number 0935280
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bulb syringe had a black stain.
 
Event or Problem Description
It was reported that the bulb syringe had a black stain.Per photo sample received on 06jul2021 it was stated that the black stain appears to be on the outside.
 
Additional Manufacturer Narrative
The reported event was confirmed however the cause was unknown.The device had not met specifications.The product had caused the reported failure.Visual evaluation of the photo sample attached noted one opened (without original packaging), irrigation syringe bulb.Visual inspection of the sample noted black staining on the bulb.This is out of specification per inspection procedure, which states, "loose or embedded foreign matter greater than 0.6mm2 or 1/16¿ in length is not permitted." a potential root cause for this failure could be no follow up to the good manufacturing practices.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
SYRINGE IRRIGATION BULK / CLEAN, 50ML
Common Device Name
BULB SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12106921
Report Number1018233-2021-03984
Device Sequence Number17035447
Product Code KYZ
UDI-Device Identifier10801741051378
UDI-Public(01)10801741051378
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2025
Device Model Number0935280
Device Catalogue Number0935280
Device Lot NumberNGEW2625
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer12/29/2021
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date01/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown